# SDR CALA2015121801005

- Difficulty date: December 14, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 67,182 hours, 14,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 365, RBL-10, FWD FLANGE HAS CORROSION ON UPPER & LOWER SIDES.  COMPLETED INSTALLATION OF REPAIR ON CABIN FLOORBEAM, STATION 365, RBL-10, FWD FLANGE IAW SRM 53-00-51 REPAIR 5.
